სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5409 ჩანაწერიდან.


ძებნის განულება

A. Mamuchishvili. On nilpotent and metabelian products of groups. Journal of Mathematical Sciences, New York. 2011წ. v. 195, #4, pp. 505-511.

ა. კირთაძე. On nonmeasurability of additive functions, . Proc. A. Razmadze Math. Inst. . 2015წ. 167, 2015, pp. 135-137..

A. Kirtadze. On nonmeasurable subgroups of uncountable solvable groups. Georgian Mathematical Journal, DE GRUYTER. 2007წ. vol.14, no. 3, .

A. Kirtadze. On null sets in infinite-dimensional Banach spaces. Proc. A.Razmadze Math. Institute. 2005წ. vol. 139, .

ჯ. სანიკიძე, K. Ninidze. On Numerical Solution of Boundary Integral Equations of the Plane Elasticity Theory by Singular Integral Approximation Methods.. WSEAS Transactions on Applied and Theoretical Mechanics.. 2007წ. Is. 1, v. 2, 1-6..

თ. დავითაშვილი, Samkharadze I., Gunava G., Geladze G., Dikhaminjia N.. On One 3D Numerical Model of Harmful Substances Transfer with Account of Composite Orography. Reports of Enlarged Session of the Seminar of I. Vekua Institute of Applied Mathematics,. 2007წ. Vol. 21, 2006-2007, p.p.20-25.

S. Kharibegashvili, B. Midodashvili. On one boundary value problem for a nonlinear equation with iterated wave operator in the principal part . Georgian Math. J.. 2008წ. 15 (2008), No. 3, 541-554..

K. Kupatadze, J. Sanikidze. On One Class of High Accuracy Quadrature Formulas for Singular Integrals with Cauchy Kernel. Bull. of Kharkov National University, "Mathematical Modeling, Information Technologies, Automated Control Systems" . 2013წ. Series. #1063, 90-98.

K. Kupatadze, J. Sanikidze. On One Class of High Accuracy Quadrature Formulas for Singular Integrals with Cauchy Kernel. Proc. XVI Int. Symp. "MDSPMP-2013". Харьков-Херсон,345-348. 2013წ. .

ჰ. მელაძე, G.Avalishvili. On One class of Nonlocal in Time Problems for First-order Evolution Equations. Журнал обчисл. матем. (J. Comput. Appl. Math.) . 2003წ. 1 (88) - pp. 66-78.

D. Shulaia, P. Ghurtskaia. On One Linear Integral Equation with a Coefficient that has Zeros. Journal of Mathematical Sciences . 2015წ. Volume 208, Issue 6, pp 706-722.

თ. დავითაშვილი, Tinatin Davitashvili. On one mathematical model of the Black Sea pollution by oil. “Informational and Communication Technologies – Theory and Practice: Proceedings of the International Scientific Conference ICTMC-2010 Devoted to the 80th Anniversary of I.V.Prangishvili” . 2011წ. Inprint Nova, USA, 2011, pp 140-147.

Z. Sanikidze, M. Zakradze, N. Koblishvili, Z. Natsvlishvili. On one model of reduction of the Dirichlet generalized problem to ordinary problem for harmonic function. Several Problems of Applied Mathematics and Mechanics. 2013წ. Nova Science Publishers; Mathematics Research Developments.

Z. Piranahvili, G.Svanidze. On one non-Markovian model of river runnof. Proccedings of the International Symposium of Logistics and Benefits Using Mathematical models in Hydrology and Water Resources. Pisa, Italy. 1978წ. p.151-157 .

T. Jangveladze, B. Tabatadze, M. Nikolishvili. On One Nonlinear Two-Dimensional Diffusion System. RECENT RESEARCHES in APPLIED MATHEMATICS, 15th WSEAS Int. Conf. APPLIED MATHE¬MA¬TICS (MATH '10). 2010წ. p.105-108.

M. Menteshashvili. On one nonlinear variant of the nonlocal characteristic problem. Journal of Mathematical Sciences,Springer. 2015წ. Volume 206, Issue 4, pp 406-412.

R. Bitsadze, M. Menteshashvili. On one nonlinear variant of the nonlocal characteristic problem . Journal of Mathematical Sciences, Springer publ. (New York). 2015წ. vol. 206, №4, 406-412..

T. Jangveladze, G. Lobjanidze. On One Nonlocal Boundary Value Problem for a Forth-Order Ordinary Differential Equation. Differential Equations. 2011წ. V.47, N2, p.179-186.

ჰ. მელაძე, T.Davitashvili, N.Skhirtladze. On One Numerical Method for Solving Some Self-Similarity Problems of Gas Dynamics on a Multiprocessor. Intern. J. Comput. Math.. 2000წ. vol.74 – pp.63-85.

V. Khocholava, Khurodze R., Mikadze I. On one queuing system with unreliable service system . International scientific journal "Problems of applied mechanics", N 3(12) . 2003წ. 9-18.